Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Noncommutative Riemann Surfaces by Embeddings in R^3

Arnlind, J., Bordemann, M., Hofer, L., Hoppe, J., & Shimada, H. (2009). Noncommutative Riemann Surfaces by Embeddings in R^3. Communications in Mathematical Physics, 288(2), 403-429. doi:10.1007/s00220-009-0766-8.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BBD0-B Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BBD2-7
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
CMP288_403.pdf (beliebiger Volltext), 430KB
Name:
CMP288_403.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Arnlind, Joakim1, Autor              
Bordemann, Martin, Autor
Hofer, Laurent, Autor
Hoppe, Jens, Autor
Shimada, Hidehiko2, Autor              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_persistent22              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We introduce C-Algebras of compact Riemann surfaces $${\Sigma}$$ as non-commutative analogues of the Poisson algebra of smooth functions on $${\Sigma}$$ . Representations of these algebras give rise to sequences of matrix-algebras for which matrix-commutators converge to Poisson-brackets as N → ∞. For a particular class of surfaces, interpolating between spheres and tori, we completely characterize (even for the intermediate singular surface) all finite dimensional representations of the corresponding C-algebras.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2009
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: DOI: 10.1007/s00220-009-0766-8
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Communications in Mathematical Physics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Heidelberg : Springer-Verlag Heidelberg
Seiten: - Band / Heft: 288 (2) Artikelnummer: - Start- / Endseite: 403 - 429 Identifikator: Anderer: 954925392313
Anderer: 0010-3616